# SDR V0XD20170803001

- Difficulty date: August 3, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23,792 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK HOUSING BRACKET CRACKED.  REPAIRED THE SLAT TRACK HOUSING BRACKET IAW  REO 670-57-42-577, REV -.
